# SDR DALA2021120107403

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 68,645 hours, 31,709 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR EXTERNAL SKIN LOCATED BTW FR60 TO FR61 AND STR 43R TO STR 44 LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH AA 2335-01033, SRM 53-00-11-300-029, SRI 53-00-11-205- 017, TABLE 002 AND ER/A #575637-14 REV A. (2033510)
